Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2011, Article ID 736063, 9 pages
http://dx.doi.org/10.1155/2011/736063
Research Article

A Suzuki Type Fixed-Point Theorem

Department of Mathematics, Faculty of Science and Arts, Kirikkale University, Yahsihan, 71450 Kirikkale, Turkey

Received 16 December 2010; Accepted 7 February 2011

Academic Editor: Genaro Lopez

Copyright © 2011 Ishak Altun and Ali Erduran. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ishak Altun and Ali Erduran, “A Suzuki Type Fixed-Point Theorem,” International Journal of Mathematics and Mathematical Sciences, vol. 2011, Article ID 736063, 9 pages, 2011. https://doi.org/10.1155/2011/736063.